• Ejourneys' Avatar

    Ejourneys asked a questionBreast Cancer

    Two cancer surveys: (1) Endocrine therapy side effects and (2) Chemo and hiccups

    9 answers
    • Ejourneys' Avatar
      Ejourneys

      Thanks, everyone! I'm fine, just have a lot going on here. Highlights:

      1. Was taken off anastrozole early (after 3-1/2 years, rather than 5) after a severe vertigo event that left me with a headache for a solid week. Head CT and check with ENT confirmed my suspicion that this was yet another SE from the med. Oncologist and I agreed enough was enough. A year later my bone scan shows improvement in my bone density (YAY!), my tenosynovitis is gone (YAY!) and my carpal tunnel syndrome has reverted back to pre-anastrozole baseline (YAY!). My post-chemo garden-variety vertigo continues, but I'll take what I can get. :-)

      2. I'm now part of a great team that's revamping my radiation center's website, plus I do additional writing for the center. I love the gig, and the people there are like family. I also continue to co-facilitate the caregiver support group there.

      3. Caregiving continues to ramp up as my partner continues to lose mobility. She's finally agreed to our taking the transport chair with us, though she's still resistant to applying for a disabled parking card. One step (or wheel) at a time.

      4. I continue to call my legislators and be an engaged citizen.

      Best wishes to all! Keep on keepin' on.

      24 days ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      Hi @Ejourneys! Just didn't want to let the opportunity pass to say it is good to see your name here! Thanks for the update ... sounds mostly good except for the declining condition of your partner.

      21 days ago
    • Bug's Avatar
      Bug

      Hi, Ejourneys! It's nice to hear from you.

      Gabba, it's nice to hear from you, too.

      19 days ago